# SDR DL72S002466

- Difficulty date: December 17, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N539DA
- Make and model: Boeing 727232
- Aircraft serial: 22385
- Aircraft time: 59,581 hours, 43,817 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Terminal
- Condition: Broken
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

IRREG-IN FLT UPPER YAW DAMP FAILED ONE MIN LATER F/OS ADI FAILED FOLLOWED BY F/OS HSI AND VSI. 10 MINS LATER AUTOPILOT FAILED FOLLOWED BY FDR. EMERG TO CVG DUE TO BEST WEATHER.ALSO BOTH RADAR ALTIMETERS FAILED ON APPROACH.     CORR. ACT-RE-TERMINATED WIRE W033-082-20 AT TERMINAL T226 STUD 73 ALL AFFECTED SYSTEMS NOW OPS GOOD
